Multiple scales and singular limits of perfect fluids

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
1424-3202
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
Multiple scales and singular limits of perfect fluids ; volume:22 ; number:1 ; day:25 ; month:2 ; year:2022 ; pages:1-32 ; date:3.2022
Journal of evolution equations ; 22, Heft 1 (25.2.2022), 1-32, 3.2022

Creator
Contributor
SpringerLink (Online service)

DOI
10.1007/s00028-022-00762-1
URN
urn:nbn:de:101:1-2022052718500363972723
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
15.08.2025, 7:20 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

Other Objects (12)